# SDR FDEA202503120371

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AEA732523
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 1129 TO STATION 1189 X=  8.5 LEFT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN STATION 1129 TO   STATION 1189 X =  8.5 LEFT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN AT STATION   1140 X =  8.5 LEFT HAND SIDE WORN AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1.SEAT TRACK SECTIONAL REPAIR CARRIED OUT AT EXISTING SPLICES   STATION 1129 TO STATION 1189 X= 8.5 LEFT HAND SIDE AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1. EO #1-5100-7-5001B7PT1 ACCOMPLISHED. REPAIR CLASSFIED AS MAJOR PER GMM 6-2-100.
